# SDR MALA010693

- Difficulty date: September 3, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227705643
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT I/B ELEVATOR FUSELAGE CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED RT I/B ELEVATOR FUSELAGE CABLE P/N 7227705-643 IAW SF340AMM 27-31-15.
